Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 56, NWS Kansas City, MO

October 7, 2018Clay County, Ray County, Missouri

NWS Kansas City, MO issued this river flood warning at Oct 7, 2018, 8:47 AM CDT for Clay County, Ray County, Missouri. It took effect at Oct 7, 2018, 11:13 AM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2018, 8:47 AM CDT (13:47 UTC)
In effect from
Oct 7, 2018, 11:13 AM CDT
Expired
Oct 8, 2018, 12:31 AM CDT
In force
13 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fishing River near Mosby (MBYM7).

Action stage
12 ft
Minor stage
18 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

759 
WGUS43 KEAX 071347
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
847 AM CDT Sun Oct 7 2018



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...Kansas...

  Crooked River near Richmond affecting Ray County.
  Fishing River near Mosby affecting Clay and Ray Counties.
  Missouri River at Atchison affecting Atchison...Buchanan and Platte
  Counties.
  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.
  Platte River At Sharps Station affecting Platte County.
  Platte River near Platte City affecting Platte County.
  Tarkio River at Fairfax affecting Atchison and Holt Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-081347-
/O.NEW.KEAX.FL.W.0055.181008T1200Z-181009T1856Z/
/RICM7.1.ER.181008T1200Z.181008T1800Z.181008T1856Z.NO/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Crooked River near Richmond.
* from Monday morning to Tuesday afternoon.
* At  7:30 AM Sunday the stage was 6.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 20.3 feet by early Monday afternoon. The river will 
  fall below flood stage by early Monday afternoon.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20    6.6   Sun 07 AM   20.3 early Monday afternoon
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-081347-
/O.NEW.KEAX.FL.W.0056.181007T1613Z-181008T2132Z/
/MBYM7.1.ER.181007T1613Z.181007T1900Z.181007T2132Z.NO/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Fishing River near Mosby.
* until Monday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.6 
  feet this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18                      20.6 this afternoon
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

KSC005-MOC021-165-081347-
/O.NEW.KEAX.FL.W.0057.181010T0300Z-181014T0300Z/
/ATCK1.1.ER.181010T0300Z.181011T0000Z.181013T0300Z.NO/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Atchison.
* from Tuesday evening to Saturday evening.
* At  8:00 AM Sunday the stage was 20.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday before midnight and 
  continue to rise to near 22.7 feet by Wednesday evening. The river 
  will fall below flood stage by Friday before midnight.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   20.9   Sun 08 AM   22.7 Wednesday evening
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC047-095-177-081347-
/O.NEW.KEAX.FL.W.0058.181010T1600Z-181014T1800Z/
/SBEM7.1.ER.181010T1600Z.181011T1800Z.181013T1800Z.NO/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Missouri River at Sibley.
* from Wednesday morning to Sunday October 14.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 22.9 
  feet early Thursday afternoon.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      22.9 early Thursday 
afternoon
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC165-081347-
/O.NEW.KEAX.FL.W.0059.181008T2254Z-181012T2034Z/
/SSTM7.1.ER.181008T2254Z.181011T1800Z.181011T2034Z.NO/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Platte River At Sharps Station.
* from Monday afternoon to Friday afternoon.
* At  8:30 AM Sunday the stage was 7.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 26.3 feet by early Thursday afternoon. The river 
  will fall below flood stage by Thursday afternoon.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26    7.6   Sun 08 AM   26.3 early Thursday 
afternoon
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-081347-
/O.NEW.KEAX.FL.W.0060.181009T0430Z-181013T0336Z/
/PLCM7.1.ER.181009T0430Z.181012T0000Z.181012T0336Z.UU/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Platte River near Platte City.
* from Monday evening to Friday evening.
* At  7:32 AM Sunday the stage was 4.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and 
  continue to rise to near 20.3 feet by Thursday evening. The river 
  will fall below flood stage by Thursday before midnight.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20    4.6   Sun 08 AM   20.3 Thursday evening
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC005-087-081347-
/O.NEW.KEAX.FL.W.0061.181009T0441Z-181011T0849Z/
/FFXM7.2.ER.181009T0441Z.181009T1800Z.181010T0849Z.NO/
847 AM CDT Sun Oct 7 2018

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Tarkio River at Fairfax.
* from Monday evening to late Wednesday night.
* At  8:15 AM Sunday the stage was 9.6 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and 
  continue to rise to near 18.8 feet by early Tuesday afternoon. The 
  river will fall below flood stage by Wednesday morning.
* At 17.0 feet...Low-lying farm fields begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17    9.6   Sun 08 AM   18.8 early Tuesday 
afternoon
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$
3 follow-up statements
603 
WGUS83 KEAX 071435
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
935 AM CDT Sun Oct 7 2018



...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Missouri River at Atchison affecting Atchison...Buchanan and Platte 
  Counties.

  Missouri River at Sibley affecting Clay...Jackson and Ray Counties.

  Missouri River at Napoleon affecting Jackson...Lafayette and Ray 
  Counties.

  Missouri River at Waverly affecting Carroll...Lafayette and Saline 
  Counties.

  Missouri River At Miami affecting Carroll...Chariton and Saline 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.
  Fishing River near Mosby affecting Clay and Ray Counties.
  Platte River near Agency affecting Buchanan County.
  Platte River At Sharps Station affecting Platte County.
  Platte River near Platte City affecting Platte County.
  Tarkio River at Fairfax affecting Atchison and Holt Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-081434-
/O.CON.KEAX.FL.W.0055.181008T1200Z-181009T1856Z/
/RICM7.1.ER.181008T1200Z.181008T1800Z.181008T1856Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Crooked River near Richmond.
* from Monday morning to Tuesday afternoon.
* At  8:30 AM Sunday the stage was 6.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 20.3 feet by early Monday afternoon. The river will 
  fall below flood stage by early Monday afternoon.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20    6.7   Sun 08 AM   20.3 early Monday afternoon
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-081434-
/O.CON.KEAX.FL.W.0056.181007T1613Z-181008T2132Z/
/MBYM7.1.ER.181007T1613Z.181007T1900Z.181007T2132Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Fishing River near Mosby.
* until Monday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.6 
  feet this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18                      20.6 this afternoon
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$

KSC005-MOC021-165-081434-
/O.EXT.KEAX.FL.W.0057.181009T2248Z-181015T1800Z/
/ATCK1.1.ER.181009T2248Z.181012T1800Z.181014T1800Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Missouri River at Atchison.
* from Tuesday afternoon to Monday October 15.
* At  8:00 AM Sunday the stage was 20.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 25.2 feet by early Friday afternoon. The river will
  fall below flood stage by early Sunday afternoon.
* At 25.0 feet...A castings plant in Atchison is affected by flood 
  waters.
* At 22.0 feet...Low-lying areas on the Missouri side of the river 
  begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Atchison        22   20.9   Sun 08 AM   25.2 early Friday afternoon
     
&&
  
LAT...LON 3970 9505 3964 9488 3942 9493 3942 9508 3958 9516

  

$$

MOC047-095-177-081434-
/O.EXT.KEAX.FL.W.0058.181010T0600Z-181016T0936Z/
/SBEM7.1.ER.181010T0600Z.181013T0000Z.181015T0936Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Missouri River at Sibley.
* from late Tuesday night to Tuesday October 16.
* Flood stage is 22.0 feet.
* Forecast...The river is forecast to have a maximum value of 25.0 
  feet Friday evening.
* At 22.0 feet...Low-lying rural areas along the river and outside of
  levee protection flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Sibley          22                      25.0 Friday evening
     
&&
  
LAT...LON 3925 9431 3922 9417 3916 9415 3918 9420 3918 9432

  

$$

MOC095-107-177-081434-
/O.EXT.KEAX.FL.W.0051.181007T1658Z-181017T2100Z/
/NAPM7.1.ER.181007T1658Z.181013T0000Z.181016T2100Z.UU/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Missouri River at Napoleon.
* until Wednesday October 17.
* At  9:00 AM Sunday the stage was 16.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 22.0 feet by Friday evening. The river will fall 
  below flood stage by Tuesday afternoon.
* At 17.0 feet...Low-lying areas unprotected by levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Napoleon        17   16.7   Sun 09 AM   22.0 Friday evening
     
&&
  
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405

  

$$

MOC033-107-195-081434-
/O.EXT.KEAX.FL.W.0052.181007T1930Z-181018T0900Z/
/WVYM7.1.ER.181007T1930Z.181013T1200Z.181017T0900Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Missouri River at Waverly.
* from this afternoon to Thursday October 18.
* At  8:30 AM Sunday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 24.3 feet by Saturday morning. The river will fall 
  below flood stage by Wednesday morning.
* At 23.5 feet...Rural areas along the river which are not protected 
  by levees flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Waverly         20   19.7   Sun 08 AM   24.3 Saturday morning
     
&&
  
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384

  

$$

MOC033-041-195-081434-
/O.EXT.KEAX.FL.W.0053.181007T2230Z-000000T0000Z/
/MIAM7.1.ER.181007T2230Z.181013T1800Z.000000T0000Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Missouri River At Miami.
* from this afternoon until further notice.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 23.7 
  feet early Saturday afternoon.
* At 18.0 feet...Low-lying rural areas outside of levees begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  Miami           18                      23.7 early Saturday 
afternoon
     
&&
  
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327

  

$$

MOC021-081434-
/O.CON.KEAX.FL.W.0054.181007T1741Z-181012T0417Z/
/AGYM7.1.ER.181007T1741Z.181010T0600Z.181011T0417Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Platte River near Agency.
* from this afternoon to Thursday evening.
* At  8:30 AM Sunday the stage was 16.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 23.3 feet by early Wednesday morning. The river will 
  fall below flood stage by Wednesday before midnight.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   16.0   Sun 08 AM   23.3 early Wednesday 
morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

MOC165-081434-
/O.CON.KEAX.FL.W.0059.181008T2254Z-181012T2034Z/
/SSTM7.1.ER.181008T2254Z.181011T1800Z.181011T2034Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Platte River At Sharps Station.
* from Monday afternoon to Friday afternoon.
* At  8:30 AM Sunday the stage was 7.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 26.3 feet by early Thursday afternoon. The river 
  will fall below flood stage by Thursday afternoon.
* At 26.0 feet...Low-lying rural land along the river begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Sharps Station  26    7.6   Sun 08 AM   26.3 early Thursday 
afternoon
     
&&
  
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479

  

$$

MOC165-081434-
/O.CON.KEAX.FL.W.0060.181009T0430Z-181013T0336Z/
/PLCM7.1.ER.181009T0430Z.181012T0000Z.181012T0336Z.UU/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Platte River near Platte City.
* from Monday evening to Friday evening.
* At  7:32 AM Sunday the stage was 4.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and 
  continue to rise to near 20.3 feet by Thursday evening. The river 
  will fall below flood stage by Thursday before midnight.
* At 20.0 feet...Cropland near State Highway 92 near Platte City 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Platte City     20    4.6   Sun 08 AM   20.3 Thursday evening
     
&&
  
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483

  

$$

MOC005-087-081434-
/O.CON.KEAX.FL.W.0061.181009T0441Z-181011T0849Z/
/FFXM7.2.ER.181009T0441Z.181009T1800Z.181010T0849Z.NO/
935 AM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Tarkio River at Fairfax.
* from Monday evening to late Wednesday night.
* At  9:15 AM Sunday the stage was 9.5 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Monday before midnight and 
  continue to rise to near 18.8 feet by early Tuesday afternoon. The 
  river will fall below flood stage by Wednesday morning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Tarkio River
  Fairfax         17    9.5   Sun 09 AM   18.8 early Tuesday 
afternoon
     
&&
  
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546

  

$$
175 
WGUS83 KEAX 080251
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
951 PM CDT Sun Oct 7 2018



...The Flood Warning continues for the following rivers in 
Missouri...

  Crooked River near Richmond affecting Ray County.

  Fishing River near Mosby affecting Clay and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC177-090251-
/O.EXT.KEAX.FL.W.0055.181008T1654Z-181010T0056Z/
/RICM7.1.ER.181008T1654Z.181009T0000Z.181009T0056Z.NO/
951 PM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Crooked River near Richmond.
* from Monday morning to Tuesday evening.
* At  9:30 PM Sunday the stage was 8.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday morning and 
  continue to rise to near 20.3 feet by Monday evening. The river 
  will fall below flood stage by Monday evening.
* At 20.0 feet...Low-lying rural roads along with cropland and 
  woodlands flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Crooked River
  Richmond        20    8.6   Sun 09 PM   20.3 Monday evening
     
&&
  
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392

  

$$

MOC047-177-090251-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-181009T0305Z/
/MBYM7.1.ER.000000T0000Z.181008T0300Z.181008T0305Z.NO/
951 PM CDT Sun Oct 7 2018

The Flood Warning continues for
  The Fishing River near Mosby.
* until Monday evening.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.2 
  feet tonight.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on 
  west road is impassable.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18                      18.2 tonight
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417

  

$$
291 
WGUS83 KEAX 080531
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1231 AM CDT Mon Oct 8 2018

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Fishing River near Mosby affecting Clay and Ray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC047-177-080601-
/O.CAN.KEAX.FL.W.0056.000000T0000Z-181009T0305Z/
/MBYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1231 AM CDT Mon Oct 8 2018

The Flood Warning is cancelled for
  The Fishing River near Mosby.
* At 11:43 PM Sunday the stage was 13.2 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall during the next
  few hours.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Fishing River
  Mosby           18   13.2   Mon 12 AM   12.7 early this morning
     
&&
  
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Oct 7, 6:29 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 7, 6:29 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
629 AM CDT Sun Oct 7 2018

.Discussion...
Issued at 359 AM CDT SUN OCT 7 2018

Early morning radar returns show showers, with a few rumbles of
thunder, moving northeast across Missouri within the broad southwest
flow that has been dominating the Plains States recently; thanks to
the juxtaposition of the deepening trough over the western Mountains
and ridge over the southern Atlantic coast. Local rainfall
observations show that these storms are efficient rain makers,
which is not surprising as precipitable water values are running
around 1.5 to 1.75 inches as of the local 00z/07 upper air
observations. The associated cold front, under the broader
southwest flow, shifted into southern Missouri today with the help
of one of the many shortwave troughs that have been ejecting
across the Plains from the western trough in recent days. However,
today the western trough will deepen notably as the strong jet
streak dumps energy into the troughs base across the Desert
Southwest. Downstream this will begin to induce a more meridional
flow, with the resulting warm air advection helping lift the
baroclinic zone across southern Missouri back north. Current
timing, and continued rain north of the front today, will likely
keep the front from lifting quickly, thus the more notable warmer
temperatures --70s and 80s-- wont be seen by most till Monday and
should last through Tuesday.

As for precipitation across the region today, expect the storms
to keep on coming through the day, with the focus for much of the
activity shifting back into northwest Missouri by this afternoon.
This trend will persist into tonight and through Monday, which
will make areas, particularly north and west of I-35, rather wet
while central Missouri will likely dry out for a day. However,
folks in central Missouri wont stay dry long as a significant
portion of the western trough will finally shift east starting
Tuesday, sweeping a cold front across Kansas and Missouri; which
will bring our temperatures back down for the later half of the
work week.

As for severe potential for these storms today, Monday, and
Tuesday, while we can not rule out some small hail or gusty winds
with any strong thunderstorms that get going as some elevated
instability will accompany the over running moisture, the best
chance for severe sized hail or damaging winds looks to transit
the region Tuesday afternoon and evening as the cold front moves
through. Otherwise, out focus remains on the flooding potential
that is developing in response to the ongoing rain.

At the beginning of the weekend, the local forecast region of
eastern Kansas and northern Missouri was a bit dry, thus producing
flood guidance values in the 2 to 3 inch range. However, the ongoing
rain is quickly changing that, with guidance value starting to dip
into the 1.5 to 2 inch range. This trend will continue in northwest
Missouri and eastern Kansas over the next few days, thus pointing at
the greatest threat for local flash flooding or river flooding will
likely be in areas north and west of I-35 today through Monday
night. That said, the heaviest precipitation totals will likely
shift into areas from south central Kansas into eastern Nebraska
today into Monday, as the stormy activity moving across our
section of Kansas and Missouri will be a bit intermittent through
this time period. Thus, there is no flood watch for now in our
forecast area, but we will need to pay careful attention to this
through the beginning of the work week.

&&

.Aviation...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 629 AM CDT SUN OCT 7 2018

A broad swath of rain will start the TAF period across the Kansas
Missouri state line and will be the main focus for this TAF cycle.
Conditions within this band of rain have already been ranging
from MVFR to LIFR conditions this morning, with CIGs typically
lifting a bit under the heavier rain. This trend will continue
well into the morning hours with the band of rain shifting north.
By early afternoon the band of showers will have lifted north, and
should allow for a slight break from the storms. However,
conditions will likely come back down as another round of
nocturnal storms prevails overnight along with some wind shear as
the low level jet gets going across the KC terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Oct 7, 5:21 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
521 AM CDT Sun Oct 7 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081030-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
521 AM CDT Sun Oct 7 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 On and off storms are expected across the area today through Monday
morning. A few storms could be strong to severe across central MO,
with isolated hail up to one inch possible and isolated wind gusts up
to 60 mph. Localized flash flooding potential is low right now, but
this may increase if heavier rain bands set up over the same areas.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Monday through Saturday

 On and off storm chances continue Monday through Wednesday.
Localized flash flooding is possible across the area, but the main
concern will be in northwest MO and northeast KS. Strong to severe
storms are also possible Monday and Tuesday with hail and winds being
the main concerns. River flooding is also expected later this week, with
our area and areas upstream receiving three to four inches of rain.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:52 PM CDTRiver Flood WarningEAXBuchanan6 days
Oct 7, 8:43 AM CDTAreal Flood AdvisoryEAXCass3 hr
Oct 7, 8:47 AM CDTRiver Flood WarningEAXRay4 days
Oct 7, 8:47 AM CDTRiver Flood WarningEAXBuchanan, Platte7 days
Oct 7, 8:47 AM CDTRiver Flood WarningEAXClay, Jackson, Ray8 days
Oct 7, 8:47 AM CDTRiver Flood WarningEAXPlatte7 days
Oct 7, 8:47 AM CDTRiver Flood WarningEAXPlatte9 days
Oct 7, 8:47 AM CDTRiver Flood WarningEAXAtchison, Holt4 days
Oct 7, 9:33 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston9 days
Oct 7, 9:33 AM CDTRiver Flood WarningEAXPlatte8 days
Oct 7, 9:33 AM CDTRiver Flood WarningEAXChariton, Howard, Saline10 days
Oct 7, 1:53 PM CDTRiver Flood WarningEAXCooper, Howard10 days
Oct 7, 3:03 PM CDTFlash Flood WatchEAXBuchanan, Caldwell, Cass, Clay, Clinton, Daviess and 6 more19 hr

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.